# SDR GLBA20090220J

- Difficulty date: February 20, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N211GL
- Make and model: Beech 1900D
- Aircraft serial: UE201
- Aircraft time: 27,005 hours, 33,289 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SCHEDULED MX A CRACK WAS FOUND ON FRAME AT FS 177.35 STRINGER 9R RELIEF CUTOUT.   MAJOR REPAIR, MAINTENANCE DETERMINED THIS DID NOT MEET THE CRITERIA OF A MAJOR REPAIR, HOWEVER, MAINTENANCE REPAIRED THE AFFECTED AREA PER BEECH 1900 SRM 51-70-21.
